# SDR CALA2018081001781

- Difficulty date: August 7, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 89,395 hours, 16,094 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 147W023216
- Condition: Corroded
- Location: Bs 1874
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BILGE STRINGER 49L.CLIP WAS FOUND CORRODED AT BS 1874.  THE STRINGER CLIP WAS REPAIRED IAW EC/RA 5371-01011, REV.
